Aa
Aa
A
A
A
Close
Avatar universal

should be change brand

hello. thanks for reading. I've been lo loestrin fe for the past 19 months and everything is going well until.......last pack(i forgot 1 day but did take 2 the next day) and spotting for 12 days but it did stop on the placebo week. Thought everything is back to normal so I continued the current pack, however i'm having spotting again (so basically only back to normal for 2 weeks). i'm not sure what happens. this time, i've been taking pill the same time, no mistake.... is my body trying to tell me something or should i ask dr to change different brand. just so odd that this pill no longer work after 19 months going really well. did anyone have the similar case like me? thank you so much
1 Responses
973741 tn?1342342773
Ugh, this all started with the forgetting of ONE pill.  Yeesh, darn the luck!  I personally would see your doctor to discuss a switch or what kind of adjustment you can make as that spotting would drive me nuts.  The pill is supposed to make life easier, right?  So, talk to your doctor but it does sound like you may need to either go off and back on or try another one to get this back on track.
Have an Answer?

You are reading content posted in the Birth Control (Contraception) Community

Didn't find the answer you were looking for?
Ask a question
Popular Resources
STDs can't be transmitted by casual contact, like hugging or touching.
Syphilis is an STD that is transmitted by oral, genital and anal sex.
Normal vaginal discharge varies in color, smell, texture and amount.
Bumps in the genital area might be STDs, but are usually not serious.
Chlamydia, an STI, often has no symptoms, but must be treated.
From skin changes to weight loss to unusual bleeding, here are 15 cancer warning signs that women tend to ignore.